# SDR ABXA9500812

- Difficulty date: May 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N979AX
- Make and model: Doug DC-9-41
- Aircraft serial: 47492
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Angle
- Part number: 991550015
- Condition: Cracked
- Location: Fs 1152
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK ACCEPTANCE INSPECTION, FOUND THE OUTBOARD LEFT PYLON WEB UPPER ATTACH ANGLE CRACKED.  REPLACED UPPER WEB ATTACH ANGLE IAW DC-9 SRM CHAPTERS 51-30-2 AND 51-30-5.
